1 1 4 2 0 4 / M D S / S / 1 4



Volume 3 Issue 3 2016

TITLE :FRACTAL DIMENSION OF CHAOTIC ATTRACTORS IN NONLINEAR SYSTEMS
Tarini Kumar Dutta*, Pramila Kumari Prajapati, Sankar Haloi
Department of Mathematics, Gauhati University, Guwahati-781014, India.
------------------------------------------------------------------------
TITLE :SIMPLE ANALYTICAL EXPRESSION OF NON-LINEAR HEAT TRANSFER EQUATION BY NEW HOMOTOPY PERTURBATION METHOD
V. Ananthaswamy*, S. Punitha
Department of Mathematics, The Madura College, Madurai, Tamil Nadu, India